# SDR 97ZZZM701

- Difficulty date: May 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N864PA
- Make and model: Airbus A300 B4-2C
- Aircraft serial: 075
- System (JASC): 5220 · Emergency Exits
- Part: Pin
- Condition: Loose
- Location: R4 Door
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 3 - JFK-MIA - AT DEPARTURE TIME THE R-4 DOOR WOULD NOT ARM.  FOUND R-4 DOOR NOT CLOSING ALL THE WAY, DUE TO EXTERIOR HANDLE LINK PIN BACKED OUT REINSTALLED PIN CYCLED HANDLE DOOR OPERATED NORMAL.  AIRCRAFT RETURNED TO SERVICE.  (M)
